# SDR ASAA2014082008958

- Difficulty date: August 20, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580733
- Condition: Cracked
- Location: R1 Door Way
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ANGLE FWD OF R1 DOOR BETWEEN 10R-11R IS CRACKED.  ACFT GROUNDED.  REMOVED  LEFT ANGLE IAW SRM 51-40-02-0G-0.
